# SDR COMA2010072270021

- Difficulty date: July 21, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 18,212 hours, 13,061 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385C
- Part serial: 1613
- Condition: Faulty
- Location: Le Slat
- Part time: 6,599 hours, 4,656 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MSP RECEIVED SLATS FAIL CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED RIGHT WING NR 3 SLAT O/B ACTUATOR.
